The asymptotic form of the sum $\sum_{i=0}^n i^p \binom{n+i}{i}$: two proofs (bibtex)
by Peter Kirschenhofer, Peter J. Larcombe, Eric J. Fennessey
Reference:
Peter Kirschenhofer, Peter J. Larcombe, Eric J. Fennessey, The asymptotic form of the sum $\sum_{i=0}^n i^p \binom{n+i}{i}$: two proofs, Utilitas Mathematica, 93, 3-23, (2014).
Bibtex Entry:
@article{KirschenhoferLarcombeFennessey,
	title	= {The asymptotic form of the sum $\sum_{i=0}^n i^p \binom{n+i}{i}$: two proofs},
	author	= {Peter Kirschenhofer and Peter J. Larcombe and Eric J. Fennessey},
	journal = {Utilitas Mathematica},
	volume	= {93},
	year	= {2014},
	pages	= {3-23},
    	url	= {http://institute.unileoben.ac.at/mathstat/personal/kirschenhofer.htm},
    MRCLASS = {05A19},
   MRNUMBER = {3186560},
}